MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.010S
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Reporter is a synthes employee.Part number:07.704.010s, synthes lot number: ds7006298, supplier lot number: n/a, release to warehouse date: 03mar2021, expiration date: 28jul2022, supplier: dsm biomedical-kensey nash.No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, when the norian drillable inject was opened onto the sterile field the surgical technologist noticed the product was already hardened and was unable to be used.It is unknown if there was a surgical delay.Patient and procedure outcome is unknown.This report is for one (1) norian drillable inject 10cc-sterile.This is report 1 of 1 for (b)(4).

Brand Name
NORIAN DRILLABLE INJECT 10CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12640215
Report Number2939274-2021-06128
Device Sequence Number3413481
Product Code MQV
UDI-Device Identifier10886982131621
UDI-Public10886982131621
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model Number07.704.010S
Device Catalogue Number07.704.010S
Device Lot NumberDS7006298
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/15/2021
Patient Sequence Number1
Patient Age59 YR